Jan Krajicek - A feasible interpolation for random resolution

lmcs:3120 - Logical Methods in Computer Science, February 3, 2017, Volume 13, Issue 1 - https://doi.org/10.23638/LMCS-13(1:5)2017
A feasible interpolation for random resolutionArticle

Authors: Jan Krajicek

    Random resolution, defined by Buss, Kolodziejczyk and Thapen (JSL, 2014), is a sound propositional proof system that extends the resolution proof system by the possibility to augment any set of initial clauses by a set of randomly chosen clauses (modulo a technical condition). We show how to apply the general feasible interpolation theorem for semantic derivations of Krajicek (JSL, 1997) to random resolution. As a consequence we get a lower bound for random resolution refutations of the clique-coloring formulas.

    Volume: Volume 13, Issue 1
    Published on: February 3, 2017
    Accepted on: February 3, 2017
    Submitted on: February 3, 2017
    Keywords: Mathematics - Logic,Computer Science - Computational Complexity,03F20 (Primary), 68Q15 (Secondary),F.2.2

    Consultation statistics

    This page has been seen 1277 times.
    This article's PDF has been downloaded 289 times.